# SDR P5CA2020122900411

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,397 hours, 5,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERABLE.  PACK TEMP CONTL SHOWS "CONTROLLER FAULT".  RECYCLED CB AND VERIFY TEST PASSED, IAW AMM 21-51-04.  ALSO PACK OPERATION NORMAL.
